Show simple item record

dc.contributor.authorKan, D. M.
dc.contributor.authorBarwick, Clark Edward
dc.date.accessioned2014-12-19T21:07:03Z
dc.date.available2014-12-19T21:07:03Z
dc.date.issued2013-12
dc.date.submitted2013-02
dc.identifier.issn15320073
dc.identifier.issn15320081
dc.identifier.urihttp://hdl.handle.net/1721.1/92424
dc.description.abstractWe introduce, for every integer n ≥ 1, the notion of an n-relative category and show that the category of the small n-relative categories is a model for the homotopy theory of n-fold homotopy theories, i.e., homotopy theories of… homotopy theories.en_US
dc.language.isoen_US
dc.publisherInternational Press of Boston, Inc.en_US
dc.relation.isversionofhttp://dx.doi.org/10.4310/HHA.2013.v15.n2.a17en_US
dc.rightsCreative Commons Attribution-Noncommercial-Share Alikeen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/4.0/en_US
dc.sourcearXiven_US
dc.titlen-relative categories: a model for the homotopy theory of n-fold homotopy theoriesen_US
dc.typeArticleen_US
dc.identifier.citationBarwick, C., and D. M. Kan. “n-Relative Categories: a Model for the Homotopy Theory of n-Fold Homotopy Theories.” Homology, Homotopy and Applications 15, no. 2 (2013): 281–300.en_US
dc.contributor.departmentMassachusetts Institute of Technology. Department of Mathematicsen_US
dc.contributor.mitauthorBarwick, Clark Edwarden_US
dc.contributor.mitauthorKan, D. M.en_US
dc.relation.journalHomology, Homotopy and Applicationsen_US
dc.eprint.versionOriginal manuscripten_US
dc.type.urihttp://purl.org/eprint/type/JournalArticleen_US
eprint.statushttp://purl.org/eprint/status/NonPeerRevieweden_US
dspace.orderedauthorsBarwick, C.; Kan, D. M.en_US
mit.licenseOPEN_ACCESS_POLICYen_US
mit.metadata.statusComplete


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record